# SDR AALA202504075792

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 31,903 hours, 13,328 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC SYSTEM-B ON ENGINE NUMBER 2 PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT; AIRCRAFT EMERGENCY LANDED SAFELY AT SEA.  (OPEN).
